# SDR 02FDEA00487

- Difficulty date: July 12, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 37,717 hours, 24,975 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 3 GENERATOR BREAKER TRIPPED.  RESET IAW CHECK LIST.  RETRIPPED AFTER  APPROXIMATELY 1 MINUTE.  NR 2 FIELD AND NR 2 GENERATOR TRIPPED.  ACCOMPLISHED  CHECK LIST PROCEDURES.  UNDER VOLTAGE INDICATED ON NR 2.  REMOVED AND REPLACED NR 3 GENERATOR CONTROL UNIT IAW SMP.  RAN ENGINE NR 3 PER 727 JRH.  OP'S CHECK GOOD IAW MM 24-22-000-2.  REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT IAW SMP.  RAN ENGINE IAW 727.  OP'S CHECK GOOD IAW 24-22-000-2.
